# SDR YYFA2012F00120

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,558 hours, 40,872 cycles
- Engine: Pwa JT8D219
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin Pa
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A PA INOPERATIVE.  REMOVED AND CLEANED CONNECTOR AND REINSTALLED FWD PA HANDSET.  OPS CK GOOD IAW AMM 23-30-00.
